MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the 500ml pressure infusor bag mfg item # in800048 lost pressure more quickly than normal.This issue occurred while connected to a patient and there was no harm reported.
 
Additional Manufacturer Narrative
Result of investigation: no sample was returned for evaluation.The structure review was made for the complaint pvc tubing and stopcock.And according to the work instruction mwi-51004353-as-008/g, the pvc tubing and stopcock were assembled without glue, the pvc tubing maybe deformed which can cause the pvc tubing and stopcock to have air leakage.This issue was traced to the product design, and as a corrective and preventive action, the scn 101216 was submitted to vyaire for adding cyc for the bonding of pvc tube and stopcock.The infusor product label for specific shelf time requirements was updated as well.

Brand Name
VITAL SIGNS PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11771853
Report Number3004050971-2021-00019
Device Sequence Number3778603
Product Code KZD
UDI-Device Identifier10817357021063
UDI-Public(01)10817357021063
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN800048
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1